Acta Mathematica, 2000, Volume 188

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Algebraic K-theory of topological K-theory

Christian Ausoni Department of Pure Mathematics, University of Sheffield John Rognes Department of Mathematics, University of Oslo

TBD mathscidoc:1701.331910

Acta Mathematica, 188, (1), 1-39, 2000.5
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 496 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Anderson localization for Schrödinger operators on Z^{2}with quasi-periodic potential

Jean Bourgain Institute for Advanced Study, Olden Lane, Princeton, NJ, USA Michael Goldstein Institute for Advanced Study, Olden Lane, Princeton, NJ, USA Wilhelm Schlag Division of Astronomy, Mathematics, and Physics, 253-37 Caltech, Pasadena, CA, USA

TBD mathscidoc:1701.331911

Acta Mathematica, 188, (1), 41-86, 2000.6
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 640 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Smoothness of Lipschitz-continuous graphs with nonvanishing Levi curvature

G. Citti Dipartimento di Matematica, Università di Bologna E. Lanconelli Dipartimento di Matematica, Università di Bologna A. Montanari Dipartimento di Matematica, Università di Bologna

TBD mathscidoc:1701.331912

Acta Mathematica, 188, (1), 87-128, 2000.4
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 722 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The second main theorem for holomorphic curves into semi-Abelian varieties

Junjiro Noguchi Graduate School of Mathematical Sciences, University of Tokyo Jörg Winkelmann Graduate School of Mathematical Sciences, University of Tokyo Katsutoshi Yamanoi Research Institute for Mathematical Sciences, Kyoto University

TBD mathscidoc:1701.331913

Acta Mathematica, 188, (1), 129-161, 2000.1
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 548 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Perturbation theory for infinite-dimensional integrable systems on the line. A case study

Percy Deift Courant Institute of Mathematical Sciences, New University Xin Zhou Department of Mathematics, Duke University

TBD mathscidoc:1701.331914

Acta Mathematica, 188, (2), 163-262, 2000.1
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 652 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Schrödinger operator on the energy space: boundedness and compactness criteria

Vladimir G. Maz'ya Department of Mathematics, Linköping University Igor E. Verbitsky Department of Mathematics, University of Missouri

TBD mathscidoc:1701.331915

Acta Mathematica, 188, (2), 263-302, 2000.10
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 343 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved